# SDR UPS99828815

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, RT WING LWR L/E SKIN AT THE FWD I/B CORNER OF THE O/B SLOT IS CRACKED, STA XOLDI 6.225.  REPAIRED SKIN IAW EO DC8-5720-4087-B.
